# SDR FDEA201108173309

- Difficulty date: August 17, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 41,482 hours, 28,796 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Control Cable
- Condition: Broken
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT THRU 20K NOTICED OCCASIONAL VIBRATION  IN THE CONTROL COLUMN SPOILERS WERE SLIGHTLY DEPLOYED.  NUMEROUS RESETS WITH THE SPOILER HANDLE.  SLIGHTLY DEPLOYING SPOILERS DID NOT HELP.  ON BLOCK IN DISCOVERED LT INBD FLAP OUTER CABLE BROKEN, ALONG WITH AFT FLAP PANEL DAMAGED BY AFT FLAP NOT EXTENDING ALL THE WAY ON THE OTBD SIDE.  INBOARD T/E FLAP EXTENDED NORMALLY.   R & R LT INBD FLAP OTBD FLAP ACTUATOR CABLES IAW AMM 27-51-005-4, ACFT OK FOR SERVICE.  ASSOCIATED INSP PANELS, FLAP TRACK FAIRING AND SKIN RESECURED IAW SMP.  ACFT OK FOR SERVICE.
